Top answers from doctors based on your search:
Disclaimer

itchy lower extremities and easy bruising

A 37-year-old female asked:
Dr. Antoinette Du Toit
Specializes in
Liver/iron studies: Ask your GP to check liver function tests. Bleeding or bruising occur if there is liver disease. Liver disease could also cause itching. Also ask him ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 27-year-old female asked:
Dr. Susan Rhoads
38 years experience Family Medicine
Get seen now!: Yellow skin is a sign of jaundice due to liver failure. The cause may be obstruction of the bile duct by gallstones, hepatitis, or other diseases, al ... Read More
1
1 comment
1
1 thank
A 45-year-old male asked:
Dr. Gurmukh Singh
49 years experience Pathology
Need to examine: It is not feasible to provide a meaningful opinion without additional history, physical examination and may be some tests. Your lab results do not exp ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Boris Sheynin
22 years experience Internal Medicine
Check calcium: Check your calcium level, this could be chvostek sign.
1
1 thank
A 19-year-old female asked:
Dr. Amandeep Kaur
10 years experience Family Medicine
Multiple problems: There can be various diagnosis that can have some or many or all of the symptoms that you mentioned which even includes anxiety/depression. Please con ... Read More
A 34-year-old member asked:
Dr. Steven Ginsberg
37 years experience Hematology and Oncology
Yes: Easy bruising is common. Medications, particularly non-steroidal anti-inflammatory agents such as aspirin, Ibuprofen and related drugs, can lead to ea ... Read More
A 45-year-old member asked:
Dr. Adam Bodian
35 years experience Dermatology
Maybe what you take: Bruising of the skin has many causes. Medications such as aspirin, Coumadin (warfarin) or Plavix can. Supplements like vit e, fish oil and ginko may ... Read More
1
1 thank
A 46-year-old member asked:
Dr. Liawaty Ho
23 years experience Hematology and Oncology
Depends: It depends on what your symptoms are. What do you mean by easy bruising. Any spontaneous bleeding? Excessive bleeding that wouldn't stop or requiring ... Read More
1
1 thank
A 38-year-old member asked:
Dr. Michael Tomeo
38 years experience Dermatology
Vitamin E: At high levels of vitamin e , you could be more prone to bleeding and bruising.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month